Infinite products of resolvents of accretive operators

Zaslavski, Alexander J., Reich, Simeon . Topological Methods in Nonlinear Analysis 2000. 15 (1) :153-168

Locate this article in:

Bibtex

@article{CIS-406722,
  Author = {Zaslavski, Alexander J. and Reich, Simeon},
  Title = {Infinite products of resolvents of accretive operators},
  Journal = {Topological Methods in Nonlinear Analysis},
  Volume = {15},
  Number = {1},
  Year = {2000},
  Pages = {153--168},
  Keywords = {}
}

Similar articles